Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Lump under skin above kneecap, painful legs when pressurised after pilates reformer exercise. No injury. On antibiotics for sinus infection and lexapro.


I've just returned from a Pilates Reformer class and on the drive home noticed a lump under the skin just above my left knee cap (slightly larger than a pea). It feels cold at the site but is normal temperature to tough. The lump is not sore but my leg hurts (from the lump down) when I put pressure on it. There was no notable trauma or injury.

I'm on my second course of anti-biotics for a cold that resulted in sinus and chest symptoms and otherwise take 10mg lexapro. No other medications, illnesses or injuries known.

Thanks for your help
Asked On : Thu, 2 May 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The lump under the skin on the knee cap is likely to be due to an inflammation of the soft tissue or bursitis. Most of the times such swellings reduce on taking mild anti inflammatory medicines and hot fomentation.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Tue, 18 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor